RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2000, Volume 231, Pages 294–322 (Mi tm520)  

This article is cited in 1 scientific paper (total in 2 paper)

A Theory of Almost Algebraic Poincaré Complexes

A. S. Mishchenko


Abstract: Theories of almost acyclic chain complexes and of almost algebraic Poincaré complexes are constructed. These theories can be used to obtain signature invariants of combinatorial manifolds with arbitrary finite-dimensional vector bundles.

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2000, 231, 281–307

Bibliographic databases:

Document Type: Article
UDC: 513.8
Received in December 1999

Citation: A. S. Mishchenko, “A Theory of Almost Algebraic Poincaré Complexes”, Dynamical systems, automata, and infinite groups, Collected papers, Tr. Mat. Inst. Steklova, 231, Nauka, MAIK Nauka/Inteperiodika, M., 2000, 294–322; Proc. Steklov Inst. Math., 231 (2000), 281–307

Citation in format AMSBIB
\Bibitem{Mis00}
\by A.~S.~Mishchenko
\paper A~Theory of Almost Algebraic Poincar\'e Complexes
\inbook Dynamical systems, automata, and infinite groups
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2000
\vol 231
\pages 294--322
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm520}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1841760}
\zmath{https://zbmath.org/?q=an:0999.55005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2000
\vol 231
\pages 281--307


Linking options:
  • http://mi.mathnet.ru/eng/tm520
  • http://mi.mathnet.ru/eng/tm/v231/p294

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. A. Irmatov, M. I. Zelikin, O. B. Lupanov, V. M. Maynulov, E. F. Mishchenko, M. M. Postnikov, Yu. P. Solov'ev, E. V. Troitskii, “Aleksandr Sergeevich Mishchenko (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1187–1191  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. N. N. Tarkhanov, “Euler Characteristic of Fredholm Quasicomplexes”, Funct. Anal. Appl., 41:4 (2007), 318–322  mathnet  crossref  crossref  mathscinet  zmath  isi
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:225
    Full text:58
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019